# SDR ASOA01112S

- Difficulty date: July 22, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N236AS
- Make and model: Emb EMB-120
- Aircraft serial: 120049
- Engine: Pwa PW118
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Towershaft
- Part number: 311196801
- Condition: Broken
- Location: Lt Engine
- Part time: 17,351 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

FLT 4254 - DURING CRUISE FLIGHT FROM ILM TO ATL, THE LEFT ENGINE FAILED.  AN EMERGENCY WAS DECLARED.  AIRCRAFT DIVERTED TO AGS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED LEFT ENGINE.  THE TEARDOWN REPORT FROM STANDARD AERO REVEALED A TOWERSHAFT FAILURE.  THE HP SPOOL COULD NOT BE TURNED THROUGH THE START/GENERATOR GEAR.  ENGINE WAS REPAIRED AND RETURNED TO SERVICE.  (M)
